# SDR SWIA200617407

- Difficulty date: November 27, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 10,008 hours, 8,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER "EXIT" LIGHT SIGN NOT ILLUMINATING EXIT ROW 8.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHTS BATTERY IAW AMM 33-51-00.  OPERATIONAL CHECKS GOOD.
